Nonperturbative results for two-index conformal windows

Bergner, Georg; Ryttov, Thomas A.; Sannino, Francesco (2015). Nonperturbative results for two-index conformal windows. Journal of High Energy Physics, 2015(12), pp. 1-11. Springer 10.1007/JHEP12(2015)054

[img]
Preview
Text
art%3A10.1007%2FJHEP12%282015%29054.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (321kB) | Preview

Via large and small N c relations we derive nonperturbative results about the conformal window of two-index theories. Using Schwinger-Dyson methods as well as four-loops results we estimate subleading corrections and show that naive large number of colors extrapolations are unreliable when N c is less than about six. Nevertheless useful nonper-turbative inequalities for the size of the conformal windows, for any number of colors, can be derived. By further observing that the adjoint conformal window is independent of the number of colors we argue, among other things, that: the large N c two-index conformal window is twice the conformal window of the adjoint representation (which can be determined at small N c) expressed in terms of Dirac fermions; lattice results for adjoint matter can be used to provide independent information on the conformal dynamics of two-index theories such as SU(N c) with two and four symmetric Dirac flavors.

Item Type:

Journal Article (Original Article)

Division/Institute:

10 Strategic Research Centers > Albert Einstein Center for Fundamental Physics (AEC)
08 Faculty of Science > Institute of Theoretical Physics

UniBE Contributor:

Bergner, Georg

Subjects:

500 Science > 530 Physics

ISSN:

1029-8479

Publisher:

Springer

Language:

English

Submitter:

Esther Fiechter

Date Deposited:

16 Feb 2016 16:39

Last Modified:

28 May 2017 02:03

Publisher DOI:

10.1007/JHEP12(2015)054

ArXiv ID:

1510.01763

BORIS DOI:

10.7892/boris.75461

URI:

https://boris.unibe.ch/id/eprint/75461

Actions (login required)

Edit item Edit item
Provide Feedback